Get your Health question answered in 3 easy steps

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling difficulty to breath and tingling sensation all over body. Could it be due to anxiety?

Answered by
Dr.
Dr. Grzegorz Stanko

General Surgeon

Practicing since :2008

Answered : 5767 Questions

default
Posted on Sat, 22 Dec 2012 in Anxiety and Stress
Question: Got nauseous Thursday night- had what I believe was anxiety- felt like I couldn't breathe and a tingling sensation through my whole body- ended up throwing up- took a Xanax and went to bed. Woke up with an awful headache. Haven't felt right since- by back hurts and I keep getting the sensation and breathe taken away. I am worried that it may be my heart- it races when this happens-
doctor
Answered by Dr. Grzegorz Stanko 2 hours later
Hello!

Thank you for the query.

Yes, it can be an anxiety. But as you have also mentioned, it can be a heart problem (not very common at your age). Such symptoms can be also triggered by low blood sugar, ions deficiency (especially Magnesium and Potassium), thyroid disease.
It is also possible that nausea has triggered anxiety. According to your asthma history, you may also suffer from acid reflux disease which is very often associated with asthma. Reflux disease gives also chest burning and sometimes stomach pain. It can be aggravated by coffee, fruit juices and fatty foods.
It is advisable for you to have some diagnostics. It is advisable to perform heart ECG, full blood work, ions level, blood sugar level, thyroid tests. If reflux disease is possible, upper GI endoscopy should be performed.
You can also start magnesium 400mg a day supplementation, avoid coffee and fatty foods.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  
Drug/Medication
Medical Topics

Recent questions on Thyroid

doctor1 MD

Hi,Am suffering from hypothyroidism which in turn caused huge hair loss & hair thinning,My Doc said Eldervit 12 inj taken once a week for 7 weeks will be helpful for hair loss.

Also thyronorm 100mcg has been given for hypothyroidism with a calcium tab

Is that okay to go-ahead with this one

doctor1 MD

I have been experiencing this type of hair loss for 9 months now. Blood tests for Iron deficiency and thyroid are normal. I have undergone treatment from a dermatologist which included monthly visits for Kenalog injections and use Clobetesal nightly. I did not have an appointment this month as the thought was it may be my last affected area. Now I have 5 bald patches ranging in size from a nickel to half-dollar. It is thought that it is due to emotional stress as my husband was diagnosed with terminal cancer last January and these spots started to appear the following March. My husband is undergoing chemo with little to not side effects and the treatment will add years to his life, so one would think I would no longer be stressed, I am grateful for that. I just don't know why these are still appearing and should I consider another method of treatment. I plan to schedule another appointment with my dermatologist and I am not sure what to ask for. Could you give me some alternative choices that I may be able to ask him about? I appreciate you being there. Thank you. Claudia Crowe

doctor1 MD

Hi, I am 34 years old and have 3 kids. Since my youngest, my 3 year old was born I have been losing hair. But recently it is too much and my hair is so thin now and brittle. I checked my thyroid and its 4.17. Is that too high or could it be a hormonal imbalance?

doctor1 MD

i have been on hbp meds for about 6 yrs. now i have been dealing w/ a hot nodule on my thyroid. they have treated w/ meds to shrink it then i had radioactive treatment. now on synthroid. went from hyper to border hypo to hyer (was in ER pulse rate 143). Now taking 10 mg of bystolic each morn, Just took my cuff 97/55 pr 97. Was at Dr today. I am at my wits end! any help.p.s. I have had excessive hair loss.Thank you

doctor1 MD

my child is 21 months old and suffeing from constipation from long term. pedistrician told to use some laxatives from 10days as situation got worse ,but still no luck.we did use the back medicine for m otion after 4days while using laxatives. she...

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...

doctor1 MD

I'm a 69 year old female and I'm still getting hot flashes. Doctors say it's something like my internal thermostat is not working. Doesn't sound very specific, does it? A few days ago a hot flash came on and this time the cold sweat was...